MAUDE Adverse Event Report: ARGON MEDICAL DEVICES GUIDEWIRE (DIAMETER .035" X LENGTH 150CM)

ARGON MEDICAL DEVICES GUIDEWIRE (DIAMETER .035" X LENGTH 150CM)
Model Number A395231
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During procedure, a physician stopped using the guidewire as the guidewire soft tip(distal tip) was abnormally stiffer than usual.The procedure was completed by using an additionally opened replacement (a395231).
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no abnormal occurrences were found.One unsealed sample was returned to argon from the customer for inspection.A dimensional analysis was performed on the returned sample.The dimensional analysis determined that the cores of the guidewire were out of specification.The o.D.On both ends of the core of the guidewires were over-tolerance.This could lead the guidewire to have a stiffer end than normal.It is possible that the operator used this part as a set up part and did not dispose of it properly before continuing process.This was likely unnoticed by the operator during the process.At this time, the issue does not appear to be systemic so this will be treated as an isolated issue.However, argon will continue to monitor for recurrence.
 
Event or Problem Description
During procedure, a physician stopped using the guidewire as the guidewire soft tip(distal tip) was abnormally stiffer than usual.The procedure was completed by using an additionally opened replacement ((b)(6)).
 
Additional Manufacturer Narrative
Corrected information provided in d.4.And g.4.Due to an error in the previous mdr.

Brand Name
GUIDEWIRE (DIAMETER .035" X LENGTH 150CM)
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18003495
Report Number0001625425-2023-01233
Device Sequence Number6642847
Product Code DQX
UDI-Device Identifier00886333216215
UDI-Public(01)00886333216215(17)280303(10)11467020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA395231
Device Lot Number11467020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
10/12/2023
06/13/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/15/2023
01/20/2024
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown